# SDR ASOA2016010714313

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 19,374 hours, 13,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG DOOR BONDING WIRE HAS CHAFED INTO THE FRAME.  BLENDED DAMAGE TO AIRFRAME IAW SRM 51-12-00.  RECEIVED AND COMPLIED WITH STS EA 20-2016-006 .  REPAIR IS PERMANENT AND CLASSIFIED AS MINOR.
